Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 229, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at Aug 18, 2012, 8:44 PM CDT for Lamb County, Texas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 18, 2012, 8:44 PM CDT (01:44 UTC)
- Expired
- Aug 18, 2012, 9:30 PM CDT
- In force
- 46 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
County Lamb County, TX
The radar
The Lubbock radar (KLBB), 83 km from the middle of the area, began a volume at 01:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 1.7 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 28 J/kg
- Mixed-layer CIN
- -110 J/kg
- Mixed-layer LCL
- 2449 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -78 m²/s²
- 0-3 km storm-relative helicity
- 183 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
361
WUUS54 KLUB 190144
SVRLUB
TXC279-190230-
/O.NEW.KLUB.SV.W.0229.120819T0144Z-120819T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
844 PM CDT SAT AUG 18 2012
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN LAMB COUNTY IN NORTHWEST TEXAS.
* UNTIL 930 PM CDT
* AT 843 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
EARTH...OR 19 MILES EAST OF MULESHOE...AND MOVING SOUTH AT 15 MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE SUDAN AND
AMHERST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH
THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8067451290.
&&
LAT...LON 3418 10261 3431 10248 3431 10237 3428 10225
3393 10228 3401 10262
TIME...MOT...LOC 0144Z 017DEG 11KT 3422 10239
$$2 follow-up statements
322
WWUS54 KLUB 190207
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
907 PM CDT SAT AUG 18 2012
TXC279-190230-
/O.CON.KLUB.SV.W.0229.000000T0000Z-120819T0230Z/
LAMB TX-
907 PM CDT SAT AUG 18 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL LAMB
COUNTY UNTIL 930 PM CDT...
AT 900 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
SOUTH OF EARTH...OR 16 MILES NORTH OF LITTLEFIELD...MOVING SOUTHWEST
AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
SUDAN...AMHERST AND HIGHWAY 84 BETWEEN AMHERST AND THE WESTERN
LAMB COUNTY LINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. TAKE
COVER IN A SUBSTANTIAL SHELTER.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8067451290.
&&
LAT...LON 3415 10258 3423 10243 3419 10233 3414 10227
3393 10228 3401 10262
TIME...MOT...LOC 0205Z 023DEG 21KT 3411 10244
$$228
WWUS54 KLUB 190221
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
921 PM CDT SAT AUG 18 2012
TXC279-190230-
/O.CON.KLUB.SV.W.0229.000000T0000Z-120819T0230Z/
LAMB TX-
921 PM CDT SAT AUG 18 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL LAMB
COUNTY UNTIL 930 PM CDT...
AT 917 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
SUDAN...OR 12 MILES NORTHWEST OF LITTLEFIELD...MOVING SOUTHWEST AT 25
MPH.
LOCATIONS IMPACTED INCLUDE...
SUDAN...AMHERST AND HIGHWAY 84.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. TAKE
COVER IN A SUBSTANTIAL SHELTER.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8067451290.
&&
LAT...LON 3410 10253 3413 10244 3406 10233 3395 10233
3401 10262 3402 10262
TIME...MOT...LOC 0220Z 023DEG 21KT 3403 10248
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 6:38 PM CDT, 2 hours 6 minutes earlier.
Area forecast discussion, Aug 18, 6:38 PM CDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 638 PM CDT SAT AUG 18 2012 .AVIATION... VFR CONDITIONS EXPECTED FOR KCDS. FOR KLBB...AN OUTFLOW BOUNDARY TO THE EAST OF KLBB SHOULD MOVE WEST ACROSS THE TERMINAL IN THE 00Z TO 02Z TIME FRAME WITH TCU AND POSSIBLY -TSRA IN THE VICINITY OF KLBB. ADDITIONALLY...THERE IS A LOW PROBABILITY THAT TSRA ACTIVITY CURRENTLY IN THE TX PANHANDLE COULD MOVE SOUTH AND IMPACT KLBB SOMEWHERE IN THE 03Z TO 09Z TIME FRAME. OTHERWISE...SURFACE WINDS WILL TEND MORE TO THE NORTHEAST AND NORTH AS OUTFLOW BOUNDARIES AND A WEAK COLD FRONT MOVE ACROSS EARLY SUNDAY MORNING. && .PREV DISCUSSION... /ISSUED 551 PM CDT SAT AUG 18 2012/ UPDATE... QUICK UPDATE TO REMOVE HALL...CHILDRESS AND COTTLE COUNTIES FROM THE SEVERE THUNDERSTORM WATCH. OVERALL...STORM INTENSITY HAS BEEN RATHER TAME...THOUGH A FEW CELLS DO OCCASIONALLY PULSE UP. IN ADDITION...A SMALL CLUSTER OF STORMS COULD GENERATE GUSTY WINDS AS THEY MOVE THROUGH THE SOUTHEASTERN ZONES OVER THE NEXT HALF HOUR TO HOUR. UPDATED PRODUCTS HAVE BEEN SENT. PREV DISCUSSION... /ISSUED 339 PM CDT SAT AUG 18 2012/ SHORT TERM... WELL-DEFINED OUTFLOW BOUNDARY/COMPOSITE COLD FRONT WAS MOVING SOUTHWEST INTO CHILDRESS AND HALL COUNTIES JUST NORTH OF A SURFACE TROUGH STRETCHING FROM NEAR DIMMITT ESE TO SWEARINGEN. THE TRUE COLD FRONT OF INTEREST THAT IS PROGGED TO DROP HIGHS BELOW NORMAL ON SUNDAY /UNDER MOSTLY SUNNY SKIES!/ WAS FOUND DIVING SOUTH ACROSS WRN KANSAS AND ERN COLORADO. BRUNT OF THE PRECIP POTENTIAL WILL BE RELEGATED TO THE PRE-FRONTAL BOUNDARIES CURRENTLY CONVECTING ACROSS THE NRN HALF OF THE CWA. ALTHOUGH WIND SHEAR IS WEAK THUS FAR...THIS WILL IMPROVE AS THE AFTERNOON AND EARLY EVENING WEAR ON COURTESY OF A SHORTWAVE TROUGH AND ASSOCIATED WIND MAX APPROACHING IN NORTHWEST FLOW. EVEN WITH MLCAPES GENERALLY AOB 1000 J/KG...THIS IMPROVING LIFT SHOULD SECURE A WINDOW FOR ORGANIZED SEVERE STORMS MAINLY IN THE FORM OF SMALL SEGMENTS OR LINES WITH DMGG WINDS THE GREATEST THREAT BEFORE INTENSITY AND STORM COVERAGE WANE BY LATE EVENING. CURRENT SVR WATCH CAPTURES THIS THREAT WELL...BUT MAY REQUIRE EXPANSION SWWD SHOULD TRENDS WARRANT. A FEW HI-RES MODELS SUCH AS THE TTU WRF AND HRRR DO INDICATE SUCH A SCENARIO FOR LUBBOCK AND POINTS SOUTHWEST...SO THIS WILL BE MONITORED CLOSELY BY THE ONCOMING SHIFT. OTHERWISE...FROPA WILL OCCUR AFTER MIDNIGHT FOLLOWED BY DIMINISHING POPS. MOIST POST-FRONTAL UPSLOPE TOMORROW AFTN IN ERN NM AND ADJACENT COUNTIES OF THE TX SOUTH PLAINS STILL APPEARS REASONABLE FOR SLIGHT CHANCE POPS IN OUR SWRN COUNTIES...HOWEVER THE NAM LOOKS MUCH TOO BULLISH WITH QPF IN SUCH A REGIME AND IS LARGELY BEING DISMISSED LONG TERM... NNW FLOW ALOFT IS EXPECTED ON MONDAY. HIGH AMPLITUDE RIDGE WILL SPAN FROM NWRN MEXICO UP TO NORTHERN ALBERTA. OUT EAST...MATURE LOW WILL BE SITUATED OVER THE SRN PART OF HUDSON BAY WITH AN EMBEDDED SHORTWAVE DUE INTO THE CENTRAL PLAINS EARLY ON TUESDAY ALTHOUGH THE BEST ENERGY ASSOCIATED WITH THIS SYSTEM WILL LIKELY REMAIN NORTHEAST OF THE REGION. BY MID WEEK...THE RIDGE WILL BEGIN TO MOVE EASTWARD AND FLATTEN WITH SOME HINTS IN BOTH THE GFS AND ECM ABOUT A BIT OF A DISTURBANCE PASSING TO OUR NORTH ON THURSDAY. WHILE THE ECM SOLUTION WOULD BE MORE FAVORABLE INTO BRINGING A FRONT INTO THE REGION...AND PRECIPITATION...THE GFS HAS MORE CLOSELY PARALLELED REALITY FOR THE PAST WEEK AND THUS WILL TREND THE FORECAST IN THAT DIRECTION. GIVEN NWP PERFORMANCE AS OF LATE WRT QPF AM NOT COMPLETELY CONVINCED THAT WE WILL SEE AS MUCH RAIN ACROSS THE REGION AS PREVIOUSLY THOUGHT...BUT HAVE ELECTED ONLY TO MAKE A DOWNWARD TREND OF MONDAY NIGHT POPS. LIKE TODAY...VIRTUALLY EVERY MODEL CONVECTS BUT PRECIP HAS BEEN HARD TO COME BY. AS PREVIOUSLY MENTIONED...SHORTWAVE PASSES TO OUR NORTH SOMETIME ON THURSDAY BUT AGAIN...CONFIDENCE IN MEANINGFUL RAINFALL IS TOO LOW FOR MENTION IN THE WX GRIDS ATTM. GIVEN THAT...MOST OF THE EXTENDED LOOKS DRY ALTHOUGH WE WOULD LOVE TO BE WRONG ABOUT THAT. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 61 83 57 85 58 / 30 10 10 20 30 TULIA 63 83 61 85 60 / 40 10 10 10 30 PLAINVIEW 64 82 61 88 63 / 50 10 10 10 30 LEVELLAND 66 83 61 89 63 / 50 20 10 10 30 LUBBOCK 67 84 62 90 65 / 50 20 10 10 30 DENVER CITY 66 84 62 93 63 / 40 20 10 10 20 BROWNFIELD 66 84 62 93 65 / 50 20 10 10 20 CHILDRESS 68 87 64 91 64 / 40 10 0 10 30 SPUR 68 86 65 94 68 / 50 20 10 10 20 ASPERMONT 70 89 67 97 68 / 50 20 10 10 20 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 33
Hazardous weather outlook, Aug 18, 2:12 PM CDT, 6 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 212 PM CDT SAT AUG 18 2012 TXZ021>044-191915- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 212 PM CDT SAT AUG 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...THIS AFTERNOON AND TONIGHT CONVECTIVE A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9PM NORTHEAST OF A LINE FROM DIMMITT TO JAYTON. SCATTERED STORMS HAVE DEVELOPED ACROSS THE SOUTHERN TEXAS PANHANDLE. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 60 MPH AND QUARTER SIZED HAIL. LOCALIZED HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH ANY STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED IN AND NEAR THE WATCH AREA THIS EVENING.
In the hours before
Special weather statement, Aug 18, 7:15 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
715 PM CDT SAT AUG 18 2012
TXZ022-190045-
CASTRO-
715 PM CDT SAT AUG 18 2012
...SIGNIFICANT WEATHER ADVISORY FOR CASTRO COUNTY...
AT 709 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EXTREME NORTHEASTERN CASTRO COUNTY...MOVING
SOUTH AT 20 MPH.
NICKEL SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT NAZARETH AND MAINLY RURAL PORTIONS OF
NORTHEAST CASTRO COUNTY.
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.
LAT...LON 3475 10199 3455 10199 3445 10200 3455 10230
3475 10216
TIME...MOT...LOC 0014Z 017DEG 17KT 3471 10204Special weather statement, Aug 18, 7:29 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 729 PM CDT SAT AUG 18 2012 TXZ021-190100- PARMER- 729 PM CDT SAT AUG 18 2012 ...SIGNIFICANT WEATHER ADVISORY FOR PARMER COUNTY... AT 726 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES SOUTHEAST OF FRIONA...MOVING SOUTH AT 25 MPH. WINDS UP TO 55 MPH...PEA-SIZED HAIL...AND OCCASIONAL CLOUD TO GROUND LIGHTNING ARE POSSIBLE WITH THIS STORM. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 3431 10253 3431 10283 3468 10271 3468 10252 TIME...MOT...LOC 0029Z 007DEG 22KT 3458 10266 MRC
Special weather statement, Aug 18, 7:58 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 758 PM CDT SAT AUG 18 2012 TXZ022-028-190130- CASTRO-LAMB- 758 PM CDT SAT AUG 18 2012 ...SIGNIFICANT WEATHER ADVISORY FOR LAMB AND CASTRO COUNTIES... AT 752 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CENTRAL CASTRO COUNTY...MOVING SOUTH AT 15 MPH. NICKEL SIZE HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM. THIS STORM WILL AFFECT LOCATIONS IN AND AROUND SPRINGLAKE...EARTH AND HIGHWAY 385 BETWEEN SPRINGLAKE AND DIMMITT. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 3419 10218 3421 10245 3452 10239 3451 10217 TIME...MOT...LOC 0057Z 005DEG 14KT 3443 10229
Special weather statement, Aug 18, 8:24 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 824 PM CDT SAT AUG 18 2012 TXZ021-190200- PARMER- 824 PM CDT SAT AUG 18 2012 ...SIGNIFICANT WEATHER ADVISORY FOR PARMER COUNTY... AT 822 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR FRIONA...MOVING SOUTH AT 20 MPH. WIND GUSTS UP TO 55 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...AND BRIEF MODERATE DOWNPOURS...ARE POSSIBLE WITH THIS STORM. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 3439 10253 3439 10288 3473 10276 3472 10253 TIME...MOT...LOC 0124Z 015DEG 18KT 3461 10269 MRC
Local storm report, Aug 18, 8:25 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
825 PM CDT SAT AUG 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM TSTM WND GST 2 NE FRIONA 34.66N 102.70W
08/18/2012 M62 MPH PARMER TX MESONET
&&
EVENT NUMBER LUB1200359
GDSSpecial weather statement, Aug 18, 8:37 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
837 PM CDT SAT AUG 18 2012
TXZ022-028-190200-
CASTRO-LAMB-
837 PM CDT SAT AUG 18 2012
...SIGNIFICANT WEATHER ADVISORY FOR LAMB AND FAR SOUTHERN CASTRO
COUNTIES...
AT 835 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR THE CASTRO AND LAMB COUNTY LINE...MOVING
SOUTHWEST AT 20 MPH.
PEA SIZE HAIL...WINDS SPEEDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 3437 10231 3434 10217 3398 10229 3411 10261
3417 10261 3431 10254 3431 10252 3433 10252
3438 10250
TIME...MOT...LOC 0137Z 024DEG 16KT 3427 10235
MRCThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 7:15 PM CDT | Special Weather Statement | LUB | Castro | 30 min |
| Aug 18, 7:29 PM CDT | Special Weather Statement | LUB | Parmer | 31 min |
| Aug 18, 7:58 PM CDT | Special Weather Statement | LUB | Castro | 32 min |
| Aug 18, 8:24 PM CDT | Special Weather Statement | LUB | Parmer | 36 min |
| Aug 18, 8:37 PM CDT | Special Weather Statement | LUB | Lamb | 23 min |
| Aug 18, 9:24 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Cochran, Hockley, Lamb | 51 min |
| Aug 18, 10:08 PM CDT | Severe Thunderstorm Warning | LUB | Cochran | 52 min |
| Aug 18, 11:00 PM CDT | Special Weather Statement | LUB | Yoakum | 30 min |
| Aug 19, 10:13 AM CDT | Special Weather Statement | LUB | Bailey | 32 min |
| Aug 19, 10:50 AM CDT | Special Weather Statement | LUB | Cochran | 25 min |
| Aug 19, 11:23 AM CDT | Special Weather Statement | LUB | Cochran | 22 min |
| Aug 19, 11:26 AM CDT | Severe Thunderstorm Warning | LUB | Terry, Yoakum | 34 min |
| Aug 19, 11:52 AM CDT | Severe Thunderstorm Warning | LUB | Yoakum | 38 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.